# SDR UPS01235576

- Difficulty date: March 25, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 50,160 hours, 37,219 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C & SI,  EVIDENCE OF CORROSION ON TOP PANEL NWW BS 312 RT, 2ND STIFFENER.   REPAIR CARRIED OUT IAW SRM 51-30-2 & BOEING DRG. 65-18417
